Publications in collaboration with researchers from Universidad de Granada (6)

2019

  1. Quasilinear elliptic problems with singular and homogeneous lower order terms

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 179, pp. 105-130

2014

  1. Gelfand type quasilinear elliptic problems with quadratic gradient terms

    Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, Vol. 31, Núm. 2, pp. 249-265

2011

  1. Bifurcation for Quasilinear Elliptic Singular BVP

    Communications in Partial Differential Equations, Vol. 36, Núm. 4, pp. 670-692

  2. Nonlinear elliptic equations with Hardy potential and lower order term with natural growth

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 74, Núm. 11, pp. 3556-3569

  3. Parabolic equations with nonlinear singularities

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 74, Núm. 1, pp. 114-131